Prostate cancer

A support group for anyone affected by prostate cancer to come together, share experiences, and ask questions.

Having ache in grion area

Davie b
Posted by

When finishing radiotherapy I had a ache in the grion area which went away soon after finishing treatment then every thing was good then 5 weeks ago had grion ache now it really dose ache just like when having treatment but every thing works properly any one else had the same davie b

Davieb
Grundo
Posted by

Hi Dave

I see that u haven't had a response yet, afraid that I don't really know the answer.

I do know that RT can produce all kinds of side effects, some which happen at the time of treatment and some that can happen months or even years later.

While I was having my RT I suffered from itchy , sensitive skin all over and no one in the RT team had any idea what was happening.  It cleared up on it's own eventually but scary at the time.

How long since your treatment has finished by the way?

You need to give more time but also have you contacted your RT centre to get their views on your problem.

Best wishes

Steve

Davie b
Posted by

Hi Steve I finished the treatment end of March water works and bowle working not to bad things improved for the better right up to 5 weeks ago had a slight ache in the grion again  but every thing is working fine  but as you say early days will ring rt people on fri thanks for your advice davie b

Davieb